# SDR ABXA20190918147

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 101,467 hours, 29,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 451T160229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD LOWER CARGO COMPARTMENT BALLMAT SUPPORT ASSEMBLY AT FUSELAGE STATION 588. THE SUPPORT ASSEMBLY WAS REPLACED. THE AIRPLANE WAS GROUNDED.
